Skip to main content
Participant
Sep 29, 2022 10:41 AM UTC
Question

How to fix problems with special (Polish language) character

Hello,

 

I have been using Adobe Illustrator for some time and had no problems in writing in Polish language using Proxima Nova fonts (and others).

Today suddenly, at some point it stopped being possible:

when I try to type "ł" (so using alt+l) - the window with layer options is showing up.

when I try to type "ą" - program is highlighting all text.

 

Please note that it was not an issue before! Also, I still can use Polish characters in inDesign and other programs.

I tried restarting, re-installing, changed font setting to Polish, but nothing worked.

 

Could you please support me here? Any ideas how can I come back to previous settings?

 

4 replies

karolp58895112
Participant
Oct 15, 2024 2:03 PM UTC

Hello, I had the same problem for quite some time!
If you have windows, like me, IT'S THE REASON. 

Check your keyboard settings (układ klawiatury) and change it to polish. Go to "czas i język > język i region" and change "język wyświetlania systemu windows" to "polish".
Hope that helps!

Translate
Monika Gause
Community Expert
Community Expert
Sep 29, 2022 11:26 AM UTC

Can you please try a different keyboard?

Do you have software installed that enhances keyboard input? Maybe an automation app?

Can you please shut down everything else? Browsers and a lot of other apps are known to interfere with modifier keys.

Translate
Participant
Sep 29, 2022 11:30 AM UTC

Hi Monika,

I was using Polish programmer keybord, but tried changing and nothing happened.

No software installed.

 

This problem is ONLY with, Polish shortcuts and characters work well in other programs. Tried shutting everything down / restarting / re-installing - nothing helped.

Translate
Monika Gause
Community Expert
Community Expert
Sep 29, 2022 12:09 PM UTC

Perhaps someone would need to take a look into your system. Customer Care can do that: https://helpx.adobe.com/contact.html

Translate